# SDR TWAA0003009

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, ON RT WING LE RIB STA XRS 418 WAS CRACKED AT AFT END.  THE CRACKED ATTACH ANGLE WAS REMOVED FROM LE FORMER.  NEW ANGLE AND DOUBLER WERE FABRICATED FROM 7075-0 AND HEAT TREATED TO 7075-T6.  PARTS INSTALLED PER SRM 57-06A, PAGE 17 FIG 5 SHEET 1.
